ON THE BASE SPACE OF AN ALMOST PARACONTACT SUBMERSION

Tshikunguila Tshikuna-Matamba

DOI Number
10.22190/FUMI1605041T
First page
1041
Last page
1049

Abstract


The purpose of this note is to describe the base space of an almost paracontact submersion. Here the base space is an almost para-Hermitian manifold. So, the paper intertwines paracontact and para-Hermitian structures via the theory of submersions.


Keywords

Riemannian submersions; Almost para-Hermitian manifolds; Almost para- contact metric manifolds; Almost paracontact metric submersions

Keywords


Riemannian submersions, almost para-Hermitian manifolds, almost paracontact metric manifolds, almost paracontact metric submersions

Full Text:

PDF

References


Blaga, A.M.: −Ricci solitons on para-Kenmotsu manifolds, arXiv:1402.0223 v1[math.DG] 2 Feb.2014.

Dacko, P.: On almost para-cosymplectic manifolds, Tsukuba J. Math. 28 (2004), 193-213.

Dacko, P. and Olszak, Z.: On weakly para-cosymplectic manifolds of dimension 3, J. Geom. Physics, 57 (2007), 561-570.

Gray, A. and Hervella, L.M.: The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., 123 (1980), 35-58.

Gunduzalp, Y. and Sahin, B.: Paracontact semi-Riemannian submersions, Turkish J. Math., 37(2013), 114-128.

Kaneyuki, S. and Williams, F.L.: Almost paracontact and paraHodge structures on manifolds, Nagoya Math. J., 99(1985), 173-187.

O’neill, B.: The fundamental equations of a submersion, Michigan Math.J., 13 (1966), 459-469.

Sato, I.: On a structure similar to the almost contact structure I, Tensor, N.S. 30 (1976), 219-224.

Sato, I.: On a structure similar to the almost contact structure II, Tensor, N.S. 31 (1977), 199-205.

Shukla, S.S. and Shankar Uma, V.: Paracomplex Paracontact Pseudo-Riemannian Submersions, Hindawi Publ. Corporation Geometry, Vol. 2014, Article ID 616487.

Tshikuna-Matamba, T.: Almost contact metric submersions in Kenmotsu geometry, J. Math. Univ. Tokushima, 48 (2014), 1-16.

Tshikuna-Matamba, T.: A note on Riemannian submersions with umbilical fibres, Journal of Progressive Research in Mathematics, 6(2)(2016), 778-784.

Tshikuna-Matamba, T.: On the fibres of an almost paracontact metric submersion, J. Math. Univ. Tokushima, 50 (2016), to appear.

Tshikuna-Matamba, T.: A note on curvature tensors in almost Hermitian and contact geometry, Facta Universitatis (Niˇs), Ser. Math. Inform., 31(3) (2016), 751–760.

Watson, B.: The differential geometry of two types of almost contact metric submersions, in The Math. Heritage of C.F. Gauss, (Ed. G.M. Rassias), World Sci. Publ. Co. Singapore, 1991, pp. 827-861.

Watson, B.: Superminimal fibres in an almost Hermitian submersion, Boll. Un. Mat. Ital., (8)I-B (2000), 159-172.

Zamkovoy, S.: Cannonical connections on paracontact manifolds, Ann. Global Anal. Geometry, 36 (2009), 37-60.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)